Letter to the Editor
Cinnarizine-induced parkinsonism: Ten years later
Version of Record online: 23 JAN 2001
Copyright © 1999 Movement Disorder Society
Volume 14, Issue 3, page 534, May 1999
How to Cite
Negrotti, A. and Calzetti, S. (1999), Cinnarizine-induced parkinsonism: Ten years later. Mov. Disord., 14: 534. doi: 10.1002/1531-8257(199905)14:3<534::AID-MDS1032>3.0.CO;2-Z
- Issue online: 23 JAN 2001
- Version of Record online: 23 JAN 2001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.